# SDR CALA2025071406523

- Difficulty date: July 11, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N37313
- Make and model: Boeing 737-8
- Aircraft serial: 67568
- Aircraft time: 7,569 hours, 2,664 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AMBER EMER EXIT LIGHTS   NOT ARMED LIGHT NEEDS   TO BE RELAMPED. RELAMPED AND OPS CHECK WAS GOOD. REF: AMM 33-18-00.
